# SDR FDEA201108263523

- Difficulty date: August 26, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624540
- Condition: Corroded
- Location: Bs 950b S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L IS CORRODED ON FWD SIDE OF FRAME AT BS 950B.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS, AND INSTALLED IAW SRM 51-30-2 REV 103.
